MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; SCS ANCHOR

ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; SCS ANCHOR
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results / method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference # 3006705815-2019-03672, 1627487-2019-10861 & 1627487-2019-10863.It was reported the patient¿s entire scs system was removed due to an infection.The site of the infection and exact date of explant is unknown.No further information is available at this time.
 
Additional Manufacturer Narrative
The device history record was reviewed to ensure proper packaging and sterility.Based on the information received, the cause of the reported incident could not be conclusively determined.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9120654
Report Number1627487-2019-10862
Device Sequence Number2022616
Product Code LGW
UDI-Device Identifier05414734400688
UDI-Public05414734400688
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number1194
Device Catalogue Number1194
Device Lot Number5103384
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 1194, SCS ANCHOR; MODEL 3228, SCS LEAD; MODEL 3771, SCS IPG
Outcome Attributed to Adverse Event Other;